i seem to get more aggitated more at my adult disabled daughter lately and thought that maybe Gabpentine can cause it.
Agitation can DEFINITELY be a symptom of depression. It CAN also be a side effect of a medication, but t doesn't look like agitation or irritability are a common side effect of Gabapentin. (Is that the correct spelling?)
I would say talk to your doctor as soon as possible about how you've been feeling. There can be many reasons for you feeling this way, but you'll want to tell your doctor about it so they can help you figure out exactly what it is.
Are you currently taking any other medications? Or have you recently stopped any?
Either way, talk to you doctor soon. The sooner you pinpoint the cause of your feelings, the sooner you can stop feeling them.
Oh my gosh, I can tell you for sure this medication can cause terrible aggitation from personal experience. Gapentine makes me downright MEAN... I will never ever take it again. I have tried it a few times in the last few years and each time, I had the same reaction. I just about told my boss to take their job (which I desparately need) and shove it up the you know what. For sure Depression also can make us irritable, I think because we want so badly to feel alive and just can't and everything in life takes so much effort, but... I really think that medication may be your biggest issue. It makes me feel drunk also! I pray you feel better! Topomax, another similar medication had the same effect. Take care!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2010 • 1 answer
Posted 10 Mar 2010 • 5 answers
Posted 25 Jan 2012 • 2 answers
Posted 25 May 2014 • 3 answers
Abilify - Can abilfy make your anger and anxiety worse? 14 yr olds aggression and temper has doubled
Posted 9 Dec 2014 • 2 answers